# SDR 07FDEA03014

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,569 hours, 19,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53772018202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCRATCHES ON FRAME C25 AND C27, STRG 35 LHS.  REPAIR PERFORMED WITH CUTOUT OF DAMAGED SKIN AND EXTERNAL DOUBLER, INSTALLATION IAW EA 6-5315-103323 AND RAS/DABRE/7006935/2006.
